MathSciNet Relay Station
MathSciNet bibliographic data
MR2234122 34L20 (34B05 34B24 34L40 47A45 47E05)
Hryniv, R. O.; Mykytyuk, Y. V. Eigenvalue asymptotics for Sturm-Liouville operators with singular potentials. J. Funct. Anal. 238 (2006), no. 1, 27–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement